# SDR SWAA2022022830624

- Difficulty date: December 17, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 62,726 hours, 36,969 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Chafed
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING ON S-27R TO FRAME GUSSET AT BS420 RBL6. MARKED / GUSSET AT STA. 420 RBL 6 OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN SRM. REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-0G-0; FABRICATED GUSSET OUT OF BAC 1493-856 7075T62 LOT #1249633 PER DWG. 143A1010. INSTALLED GUSSET PER SRM 51-40-02-0G-0 AND DWG. 143A8130. 91195U 12-28-18
